# SDR GLBA96133

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIA - LANDING GEAR INDICATOR CIRCUIT BREAKER POPPED WHEN GEAR EXTENDED.  MX REPAIRED BROKEN AND CHAFFED WIRES TO RIGHT MAIN GEAR UPLOCK SWITCH.  (M)
